All posts tagged: medication side effects

sulfasalazine did not work

After a week on Sulfasalazine, I lived with constant nausea. Lost my appetite. Lived in a fog. Enough was enough! I stopped taking it and I do feel much better. Nausea is receding. The fog has lifted. I feel human again. This morning I did my yoga routine. Tonight I walked Jimmy, my 100# dog. I got a good days work in. Orders to lab, photographing a HS senior, setting up a new assignment, scheduling new appointments and on it goes. I am plowing through all the Eve Dallas series by Robb.  I am up to #14. About 20 plus more to go. It’s really like one book that keeps on going. Nice escapism. Dependable. I am still on the methotrexate and plaquenil and prednisone and meloxicam. Those I can tolerate. They do help me. There is a fine balance between RA symptoms and medication side effects. Thank goodness my balance is better.